A Theory of Federal Aid Distribution
A. Bruce Johnson
The American Economist, 1972, vol. 16, issue 2, 30-35
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:sae:amerec:v:16:y:1972:i:2:p:30-35
Access Statistics for this article
More articles in The American Economist from Sage Publications
Bibliographic data for series maintained by SAGE Publications ().